MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2006.04.007

Медицинская библиотека · Journal of clinical anesthesia · 2006

Lower limb neuropathy after spinal anesthesia in a patient with latent thiamine deficiency.

Al-Nasser Bassam, Callenaere Claude, Just Alain

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of a 65-year-old man with latent thiamine deficiency who manifested lower limb neuropathy after receiving spinal anesthesia. We discuss our care of this patient and include a discussion of thiamine deficiency generally, its possible origins, symptoms, and recommended techniques for treatment of these patients.

Для цитирования: Al-Nasser Bassam, Callenaere Claude, Just Alain. Lower limb neuropathy after spinal anesthesia in a patient with latent thiamine deficiency.. Journal of clinical anesthesia. 2006. DOI: 10.1016/j.jclinane.2006.04.007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.